# SDR CALA2019020100196

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 73,050 hours, 8,576 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W236622
- Condition: Corroded
- Location: Bs 1958-1979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P 9470008 BULK CGO COMPARTMENT BS1958-1979 STRINGER SURFACE CORROSION FOUND ON STR47R. BULK CGO COMPARTMENT BS1958-1979 STR47R STRINGER REPAIRED AS PER SRM 53-70-03 REPAIR1 REV 78 AND ECRA 5341-01146 REV -. ADD EMP:V906646 RII BY TA328
